Split (n + t)-color partitions and 2-color F-partitions

Meenakshi Rana, J. K. Sareen

Abstract


Andrews [Generalized Frobenius partitions. Memoirs of the American Math. Soc., 301:1{44, 1984] defined the two classes of generalized F-partitions: F-partitions and k-color F-partitions. For many q-series and Rogers-Ramanujan type identities, the bijections are established between F-partitions and (n + t)-color partitions. Recently (n + t)-color partitions have been extended to split (n+t)-color partitions by Agarwal and Sood [Split (n+t)-color partitions and Gordon-McIntosh eight order mock theta functions. Electron. J. Comb., 21(2):#P2.46, 2014]. The purpose of this paper is to study the k-color F-partitions as a combinatorial tool. The paper includes combinatorial proofs and bijections between split (n + t)-color partitions and 2-color F-partitions for some generalized q-series. Our results further give rise to innate three-way combinatorial identities in conjunction with some Rogers-Ramanujan type identities for some particular cases.


Keywords


Rogers--Ramanujan type identities, split (n + t)--color partitions, k--color F--partitions.

Full Text:

PDF

References


A.K. Agarwal, Identities and generating functions for certain classes of F-partitions, ARS combinatoria 57 (2000), 65-75.

A.K. Agarwal and G.E. Andrews, Rogers-Ramanujan identities for partitions with "N copies of N", Journal of Combinatorial Theory, Series A 45 (1987), no. 1, 40-49.

A.K. Agarwal and G. Narang, Generalized Frobenius partitions and mock theta functions, Ars Combinatoria 99 (2011), 439-444.

A.K. Agarwal and G. Sood, Split (n+t){color partitions and Gordon{McIntosh eight order mock theta functions, The Electronic Journal of Combinatorics 21 (2014), no. 2, #P2:46.

A.K. Agarwal and G. Sood, Rogers-Ramanujan identities for split (n + t)-color partitions, Journal of Number Theory and Combinatorics (to appear).

Z. Ahmed, N.D. Baruah, and M.G. Dastidar, New congruences modulo 5 for the number of 2-color partitions, Journal of Number Theory 157 (2015), 184-198.

G.E. Andrews, Generalized Frobenius partitions, vol. 301, American Mathematical

Society, 1984.

N.D. Baruah and B.K. Sarmah, Congruences for generalized Frobenius partitions with 4 colors, Discrete Mathematics 311 (2011), no. 17, 1892-1902.

W. Chu and W. Zhang, Bilateral Bailey lemma and Rogers{Ramanujan identities, Advances in Applied Mathematics 42 (2009), no. 3, 358-391.

L. Euler, Introductio in analysin innitorum, vol. 2, Marcum Michaelem Bousquet, 1748.

G.F. Frobenius, Uber die charaktere der symmetrischen gruppe, Konigliche Akademie der Wissenschaften, 1900.

F.G. Garvan and J.A. Sellers, Congruences for generalized Frobenius partitions with an arbitrarily large number of colors, Integers 14 (2014), #A2.

B. Gordon and R.J. Mcintosh, Some eighth order mock theta functions, Journal of the London Mathematical Society 62 (2000), no. 2, 321-335.

M.D. Hirschhorn and J.A. Sellers, Innitely many congruences modulo 5 for 4-colored Frobenius partitions, The Ramanujan Journal (to appear).

L.W. Kolitsch, A relationship between certain colored generalized Frobenius partitions and ordinary partitions, Journal of Number Theory 33 (1989), no. 2, 220-223.

S. Ramanujan, Collected papers of Srinivasa Ramanujan, Cambridge University Press, 1927.

M. Rana and A.K. Agarwal, Frobenius partition theoretic interpretation of a fth order mock theta function, Canadian Journal of Pure and Applied Sciences 3 (2009), no. 2, 859-863.

M. Rana and A.K. Agarwal, On an extension of a combinatorial identity, Proceedings of the Indian Academy of Sciences Mathematical Sciences 119 (2009), no. 1, 1-7.

M. Rana and J.K. Sareen, On combinatorial extensions of some mock theta functions using signed partitions, Advances in Theoretical and Applied Mathematics 10 (2015), no. 1, 15-25.

M. Rana, J.K. Sareen, and D. Chawla, On generalized q-series and split (n+t) color partitions, Utilitas Mathematica (to appear).

J.K. Sareen and M. Rana, Four-way combinatorial interpretations of some Rogers-Ramanujan type identities, Ars Combinatoria (to appear).

L.J. Slater, Further identities of the Rogers-Ramanujan type, Proceedings of the London Mathematical Society 2 (1952), no. 1, 147-167.

G. Sood and A.K. Agarwal, Frobenius partition theoretic interpretations of some basic series identities, Contributions to Discrete Mathematics 7 (2012), no. 2, 54-65.




PID: http://hdl.handle.net/10515/sy5028px1

Contributions to Discrete Mathematics. ISSN: 1715-0868